# SDR SWAA2015120746801

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 60,377 hours, 47,535 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65C33658
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD SPOILER CASTING CRACKED, AT FWD ATTACH FITTING.  R & R CASTING IAW SRM.
